• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

black eyes

scottsblue

scottsblue

Well-known member
Founding Member
Joined
Apr 20, 2008
Messages
1,902
Location
England
how in hell can my eyes be so dark underneath and it just gets wers everyday i`m alive asnd breathing, why carnt somone help me? should i ask to increase my medication? i phoned up the pych unit the other day but it was round this time and they were closed so i havent bothered today.
how can they let me live like this.....
 
ms_P

ms_P

Well-known member
Founding Member
Joined
Jul 21, 2008
Messages
3,067
Location
BeNeLux
Is it just the aesthetics of your eyes, or does it hurt too? :(
 
scottsblue

scottsblue

Well-known member
Founding Member
Joined
Apr 20, 2008
Messages
1,902
Location
England
its under my eyes. feels like i`m cryin all the time its very uncomfortable.
 
shaun3210

shaun3210

Well-known member
Joined
Feb 18, 2009
Messages
1,805
Location
Up North
Drink more water, dark under the eyes is sometimes a symptom of dehidration.
 
ms_P

ms_P

Well-known member
Founding Member
Joined
Jul 21, 2008
Messages
3,067
Location
BeNeLux
Scott, I don't know what meds you're on - and you don't have to tell me - but I think you should make an appointment with your GP.
It's such a simple thing to do. Maybe you need bloodwork done.
Feel better :hug:
 
scottsblue

scottsblue

Well-known member
Founding Member
Joined
Apr 20, 2008
Messages
1,902
Location
England
i dunno if i go to the phych unit the`ll just wanna increase my meds, i feel ok today and i was ok last nite.
 
scottsblue

scottsblue

Well-known member
Founding Member
Joined
Apr 20, 2008
Messages
1,902
Location
England
i wonder if the nhs would pay for surgery to get rid of them? its just a thought. its just all i can feel on my face at home and when i`m out, i wanna feel and look normal for a change.
 
scottsblue

scottsblue

Well-known member
Founding Member
Joined
Apr 20, 2008
Messages
1,902
Location
England
thanks firemonkey thats advice i gota act on, i`m gona get some iron supplements. thank you so much tho thats absalutly brilliant.

also i think it explains why my parents eat liver lol:D
 
N

Naff

New member
Founding Member
Joined
Mar 22, 2008
Messages
2
I'm on Risperidone and I too have black eyes underneath..I have hypothyroidism and take thyroxine tablets
 
Topaz

Topaz

Active member
Joined
Apr 8, 2009
Messages
29
Only take the recommended dose of iron, probably best to speak to the doc before starting them:)
 
Top